Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 24, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A new criterion for uniform distribution
P. E. O’Neil.
Proc. Amer. Math. Soc. 24 (1970), 1-5
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248095
On uniqueness of quasi-split real semisimple Lie algebras
Linda Preiss Rothschild.
Proc. Amer. Math. Soc. 24 (1970), 6-8
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0260814
Inverses of polynomial functions in topological fields
John O. Kiltinen.
Proc. Amer. Math. Soc. 24 (1970), 9-17
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251019
Crossed products of simple rings
Nobuo Nobusawa.
Proc. Amer. Math. Soc. 24 (1970), 18-21
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0254093
Jordan structures in simple graded rings
Richard Speers.
Proc. Amer. Math. Soc. 24 (1970), 22-23
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251058
$(-1,1)$ algebras
Irvin Roy Hentzel.
Proc. Amer. Math. Soc. 24 (1970), 24-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248186
A new proof of the transposition theorem
Leopold Flatto.
Proc. Amer. Math. Soc. 24 (1970), 29-31
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248147
Calculation of $H^{∗} (BBO[k];Z_{2})$
Robert R. Clough.
Proc. Amer. Math. Soc. 24 (1970), 32-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248820
$H$-manifolds have no nontrivial idempotents
Robert F. Brown.
Proc. Amer. Math. Soc. 24 (1970), 37-40
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248818
Interior and polynomial extensions of immersed circles
Morris L. Marx and Roger F. Verhey.
Proc. Amer. Math. Soc. 24 (1970), 41-49
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252660
On a theorem of Preissmann
William P. Byers.
Proc. Amer. Math. Soc. 24 (1970), 50-51
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251665
Generalized theories for $k$-spaces
Allan J. Sieradski.
Proc. Amer. Math. Soc. 24 (1970), 52-56
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261593
Retracting diffeomorphisms of $n$-spheres
J. M. Robertson.
Proc. Amer. Math. Soc. 24 (1970), 57-59
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250327
Noncombinatorial triangulations and the Poincaré conjecture
Ralph Tindell.
Proc. Amer. Math. Soc. 24 (1970), 60-62
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248853
Equivalent norms for Sobolev spaces
Robert A. Adams.
Proc. Amer. Math. Soc. 24 (1970), 63-66
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251524
A two parameter peturbation estimate
W. M. Greenlee.
Proc. Amer. Math. Soc. 24 (1970), 67-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0284866
On the existence of fundamental solutions of boundary problems
J. Barros-Neto.
Proc. Amer. Math. Soc. 24 (1970), 75-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247264
Asymptotic behavior of light interior functions defined in the unit disc
J. H. Mathews.
Proc. Amer. Math. Soc. 24 (1970), 79-81
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0265615
Boundedness and dimension for weighted average functions
David P. Stanford.
Proc. Amer. Math. Soc. 24 (1970), 82-84
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252666
On absolute Borel-type methods of summability
D. Borwein.
Proc. Amer. Math. Soc. 24 (1970), 85-89
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0249866
A necessary condition for principal cluster sets to be void
C. L. Belna.
Proc. Amer. Math. Soc. 24 (1970), 90-91
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247096
Dense embeddings of Hilbert spaces
J. S. MacNerny.
Proc. Amer. Math. Soc. 24 (1970), 92-94
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0254573
On starlike functions
J. B. Twomey.
Proc. Amer. Math. Soc. 24 (1970), 95-97
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0249600
The $n$-separated-arc property for homeomorphisms
C. L. Belna.
Proc. Amer. Math. Soc. 24 (1970), 98-99
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0249626
Nonnegative expansions of polynomials
M. Wayne Wilson.
Proc. Amer. Math. Soc. 24 (1970), 100-102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0287244
Note on a theorem of Nehari on Hankel forms
Ju-kwei Wang.
Proc. Amer. Math. Soc. 24 (1970), 103-105
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0249941
Projective representations and induced linear characters
T. V. Fossum.
Proc. Amer. Math. Soc. 24 (1970), 106-111
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252529
Path maps and continuity
Eric Bedford.
Proc. Amer. Math. Soc. 24 (1970), 112-115
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0253302
On groups of order $2^{𝛼}3^{𝛽}p^{𝛾}$ with a cyclic Sylow $3$-subgroup
Marcel Herzog.
Proc. Amer. Math. Soc. 24 (1970), 116-118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0249513
The Levitzki radical in Jordan rings
Chester E. Tsai.
Proc. Amer. Math. Soc. 24 (1970), 119-123
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252465
A necessary condition that two finite quasi-fields coordinatize isomorphic translation planes
M. L. Narayana Rao and F. W. Wilke.
Proc. Amer. Math. Soc. 24 (1970), 124-125
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248628
Infinitely many nonisomorphic nilpotent algebras
Chong-yun Chao.
Proc. Amer. Math. Soc. 24 (1970), 126-133
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248181
On embedding of lattices belonging to the same genus
H. Jacobinski.
Proc. Amer. Math. Soc. 24 (1970), 134-136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251072
Torsion theories and semihereditary rings
Darrell R. Turnidge.
Proc. Amer. Math. Soc. 24 (1970), 137-143
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0255601
Radicals with integrity and row-finite matrices
Franklin Haimo.
Proc. Amer. Math. Soc. 24 (1970), 144-147
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248166
On generating systems for abelian groups
P. L. Sperry.
Proc. Amer. Math. Soc. 24 (1970), 148-153
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0246965
Homogeneous primary abelian groups
Dalton Tarwater.
Proc. Amer. Math. Soc. 24 (1970), 154-155
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248220
Nodal algebras of dimension $p^{3}$
Jerry I. Goldman.
Proc. Amer. Math. Soc. 24 (1970), 156-160
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0272842
An ergodic theorem for semigroups
M. A. Akcoglu and J. Cunsolo.
Proc. Amer. Math. Soc. 24 (1970), 161-170
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248326
A note on a theorem by H. D. Brunk
Richard Dykstra.
Proc. Amer. Math. Soc. 24 (1970), 171-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257311
Properties of almost continuous functions
Paul E. Long and Earl E. McGehee.
Proc. Amer. Math. Soc. 24 (1970), 175-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251704
Accessibility spaces
Gordon T. Whyburn.
Proc. Amer. Math. Soc. 24 (1970), 181-185
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248722
Linearly ordered collections and paracompactness
J. E. Vaughan.
Proc. Amer. Math. Soc. 24 (1970), 186-192
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0253288
On continuously semimetrizable and stratifiable spaces
Carlos J. R. Borges.
Proc. Amer. Math. Soc. 24 (1970), 193-196
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250266
Linearly ordered topological spaces
S. L. Gulden, W. M. Fleischman and J. H. Weston.
Proc. Amer. Math. Soc. 24 (1970), 197-203
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250272
$B(H)$ is very noncommutative
Paul Willig.
Proc. Amer. Math. Soc. 24 (1970), 204-205
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248537
Extending commuting functions
John Philip Huneke.
Proc. Amer. Math. Soc. 24 (1970), 206-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248302
Jordan homomorphisms and derivations on semisimple Banach algebras.
A. M. Sinclair.
Proc. Amer. Math. Soc. 24 (1970), 209-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250069
On decomposable operators
Stephen Plafker.
Proc. Amer. Math. Soc. 24 (1970), 215-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248552
The algebra of functions with Fourier transforms in $L^{p}$
John C. Martin and Leonard Y. H. Yap.
Proc. Amer. Math. Soc. 24 (1970), 217-219
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247378
Weakly closed maximal triangular algebras are hyperreducible
Peter Rosenthal.
Proc. Amer. Math. Soc. 24 (1970), 220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248532
Recurrence and preservation of measure
F. H. Simons.
Proc. Amer. Math. Soc. 24 (1970), 221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0249573